Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 129, NWS Atlanta, GA

June 7, 2013Cobb County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 7, 2013, 4:35 PM EDT for Cobb County, Fulton County, Georgia. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2013, 4:35 PM EDT (20:35 UTC)
Expired
Jun 7, 2013, 5:15 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Cobb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 84 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 5:05 PM EDTTSTM WND DMG1 S Alpharetta, GABROADCAST MEDIA RELAYED A REPORT OF A TREE DOWN IN ALPHARETTA. NUMEROUS PUBLIC PHONE CALLS TO THE THE WFO REPORTED LARGE TREE BRANCHES DOWN.
Jun 7, 5:06 PM EDTTSTM WND DMG1 Sse Alpharetta, GASOCIAL MEDIA RELAYED REPORTS OF NUMEROUS TREES DOWN IN ALPHARETTA. TIME IS BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 560 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
560 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

868 
WUUS52 KFFC 072035
SVRFFC
GAC067-121-072115-
/O.NEW.KFFC.SV.W.0129.130607T2035Z-130607T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT FRI JUN 7 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COBB COUNTY IN NORTH CENTRAL GEORGIA
  NORTHEASTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 515 PM EDT

* AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  ROSWELL...MOVING NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MOUNTAIN PARK...ALPHARETTA...MILTON AND JOHNS CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3411 8426 3408 8419 3405 8416 3394 8446
      3407 8452 3408 8450 3407 8442 3410 8442
      3413 8436 3416 8436 3418 8434 3419 8426
TIME...MOT...LOC 2036Z 242DEG 15KT 3401 8441

$$
2 follow-up statements
338 
WWUS52 KFFC 072052
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT FRI JUN 7 2013

GAC067-072102-
/O.CAN.KFFC.SV.W.0129.000000T0000Z-130607T2115Z/
COBB GA-
452 PM EDT FRI JUN 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COBB COUNTY IS
CANCELLED...

THE STORM HAS EXITED COBB COUNTY.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

LAT...LON 3411 8426 3408 8419 3405 8416 3397 8438
      3398 8437 3401 8440 3404 8440 3406 8442
      3407 8442 3410 8442 3413 8436 3418 8434
      3419 8427
TIME...MOT...LOC 2052Z 242DEG 15KT 3404 8434

$$

GAC121-072115-
/O.CON.KFFC.SV.W.0129.000000T0000Z-130607T2115Z/
FULTON GA-
452 PM EDT FRI JUN 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN FULTON COUNTY...

AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
ROSWELL...MOVING NORTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALPHARETTA...BIRMINGHAM...MILTON AND JOHNS CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3411 8426 3408 8419 3405 8416 3397 8438
      3398 8437 3401 8440 3404 8440 3406 8442
      3407 8442 3410 8442 3413 8436 3418 8434
      3419 8427
TIME...MOT...LOC 2052Z 242DEG 15KT 3404 8434

$$
227 
WWUS52 KFFC 072106
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT FRI JUN 7 2013

GAC121-072116-
/O.EXP.KFFC.SV.W.0129.000000T0000Z-130607T2115Z/
FULTON GA-
506 PM EDT FRI JUN 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FULTON COUNTY
EXPIRES AT 515 PM EDT...

AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
ALPHARETTA...MOVING NORTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILTON
AND JOHNS CREEK.

THIS IS STILL A DANGEROUS STORM...IF YOU ARE IN THE PATH OF THIS
STORM MOVE TO A SAFE PLACE INDOORS. IF SEVERE WEATHER IS EXPECTED TO
PERSIST BEYOND THE EXPIRATION TIME OF THIS WARNING...A NEW WARNING
WILL BE ISSUED.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

LAT...LON 3411 8426 3408 8419 3405 8416 3397 8438
      3398 8437 3401 8440 3404 8440 3406 8442
      3407 8442 3410 8442 3413 8436 3418 8434
      3419 8427
TIME...MOT...LOC 2106Z 242DEG 15KT 3407 8428

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:31 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 7, 3:31 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT FRI JUN 7 2013

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
ADVANCING UPPER SHORTWAVE TROUGH AND AREA OF WIDESPREAD SHOWERS AND
THUNDERSTORMS IS ENTERING THE WESTERN PORTION OF THE FORECAST AREA
WITH ISOLATED DEVELOPMENT IN THE INCREASINGLY UNSTABLE AIRMASS OUT
AHEAD. MLCAPE VALUES ARE GENERALLY NEAR 1500 J/KG AND MAY INCREASE
MORE WITH RADIATIONAL SFC HEATING FROM SOME SCATTERING OUT OF
MIDLEVEL CLOUDS. WHILE THERE IS WEAK SHEAR...THE SHORTWAVE IS
DECENTLY HIGH AMPLITUDE AND SHOULD BRING PLENTY OF FORCING FOR
ASCENT AND FOCUS MOST WIDESPREAD DEVELOPMENT ACROSS THE NORTHWESTERN
HALF OF THE AREA. WITH SUCH AN ENVIRONMENT AND LOWERING OF FREEZING
LEVEL WITH APPROACHING TROUGH...THERE COULD BE ISOLATED STRONG
STORMS WITH MAIN THREATS OF SMALL HAIL...GUSTY WINDS...FREQUENT
LIGHTNING...AND PERIODS OF HEAVY RAIN. THERE COULD BE UP TO AN
ADDITIONAL 0.5-0.75 INCHES OF RAINFALL WITH THE DEVELOPMENT SO AREAS
HAVING RECEIVED DECENT AMOUNTS OF PREVIOUS RAIN MAY BE A BIT SLOWER
TO RECEDE. HAVE GONE WITH NEAR DEFINITE TO CATEGORICAL FOR INITIAL
POPS IN NORTHWEST AND TREND LIKELY POPS WITH MAIN TROUGH FORCING.

THE WAVE IS PROGGED TO PUSH NEWD AND EXIT THE AREA BY 12Z SATURDAY.
LINGERING LOW LEVEL MOISTURE MAY RESULT IN WIDESPREAD PATCHY FOG BY
THE MORNING HOURS. SHORT RANGE ENSEMBLE PROBABILITIES OF REDUCED
CIGS AND VSBYS ALSO SUPPORT THIS. WHILE THERE WILL BE A LACK OF
UPPER LEVEL FORCING ON SATURDAY...THE ENVIRONMENT WILL STILL BE
MOIST AND UNSTABLE AND SO DIURNALLY DRIVEN CONVECTION IS POSSIBLE
BUT SHOULD BE MUCH LESS COVERAGE THAN THE FIRST TWO PERIODS. HAVE
CONTINUED WITH SLIGHT TO LOW END CHANCE POPS.

FOR TEMPS...GENERAL BLEND OF GUIDANCE LOOKS REASONABLE AND SHOULD BE
NEAR NORMAL WITH LOWS MAINLY IN 60S AND HIGHS IN 80S.

BAKER

.LONG TERM /SUNDAY THROUGH FRIDAY/...
OVERALL...PREVOUS FORECAST LOOKS TO BE ON TRACK. HAVE MADE MINOR
ADJUSTMENTS TO MAX AND MIN TEMPERATURES AND DEWPOINTS THROUGH THE
EXTENDED PERIOD. OVERALL POPS AND WX GRIDS LOOK GOOD...BUT HAVE
MADE EDITS TO INCREASE SUNDAY NIGHT AND EARLY MONDAY POPS TO
ACCOUNT FOR BETTER MODEL AGREEMENT WITH THE NEXT SYSTEM.
OVERALL...HAVE AVOIDED WHOLE-SCALE CHANGES. THE PREVIOUS
DISCUSSION STILL APPLIES...SO HAVE INCLUDED IT BELOW.

31

&&

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
/ISSUED 436 AM EDT FRI JUN 7 2013/
INTO THE LAST HALF OF THE WEEKEND...WE WILL BEGIN TO SEE SOUTHERLY
FLOW REGIME PUMP MOISTURE BACK TO THE NORTH WITH PWATS CLOSING IN
ON 2 INCHES BY SUNDAY MORNING. THIS SHOULD SET THE STAGE FOR THE
DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS...ESPECIALLY
OVER THE EXTREME SOUTHERN TIER WHERE I WILL CARRY HIGH END CHANCE
POPS. FOR MONDAY...MIDWEST TROUGH WILL TRANSITION EAST AS
CONSIDERABLE MODEL DIFFERENCES CREEP INTO THE PICTURE. GFS IS NOT
NEARLY AS SHARP WITH THE TROUGH OR AS SOUTHERN TRENDING AS
PREVIOUS RUNS. THE ECMWF MEANWHILE MAINTAINS A SHARPER TROUGH AXIS
THROUGH THE TENNESSEE VALLEY BUT PERHAPS LESS MOISTURE THAN THE
GFS. AT THIS POINT...WITH AT LEAST SOME UPPER ENERGY PROGGED TO
MOVE THROUGH...ENOUGH MOISTURE SHOULD BE PRESENT TO WARRANT HIGH
END CHANCE POPS FOR THE NORTH. THESE VALUES MAY NEED TO BE
ADJUSTED UPWARD WITH SUBSEQUENT FORECASTS.

ONCE FRONTAL PASSAGE OCCURS ON TUESDAY...UPPER RIDGE SLIDES EAST
BUT LEAVES OUR AREA ON THE EAST SIDE OF THE RIDGE...FAVORABLE FOR
MCS DEVELOPMENT BUT DIFFICULT TO PINPOINT LOCATION OR TIMING THIS
FAR OUT. WILL GENERALLY GO WITH CHANCE POPS THROUGH THE PERIOD BUT
FAVOR THE NORTHEAST SECTIONS WHERE UPPER ENERGY LOOKS MOST LIKELY
TO RESIDE. THE MOST POTENT OF THESE LOOKS TO BE ON THU AFTERNOON
AS GFS SHOWS SIGNIFICANT SHORTWAVE ENERGY LINING UP WELL WITH AN
INCREASE IN INSTABILITY. WILL GIVE IT ANOTHER MODEL RUN BUT THESE
POPS MAY TOO NEED TO BE PUSHED HIGHER AS EVENT DRAWS CLOSER.

DEESE

AVIATION...
18Z UPDATE...
INITIAL VFR CONDITIONS LOWERING TO LIFR/IFR OVERNIGHT. ISOLATED
SHOWER AND THUNDERSTORM DEVELOPMENT BEGINNING TO OCCUR ACROSS
STATE...THOUGH BEST CHANCE ALONG UPPER DISTURBANCE AS IT MOVES
THROUGH MAINLY AFTER 21Z SO HAVE INCLUDED PREDOMINANT -SHRA WITH
TEMPO FOR -TSRA INTO THE EVENING. CIGS WILL MAINLY RANGE FROM 2-4
KFT WITH PRECIP AND POTENTIAL FOR LOWERING VSBYS WITH HEAVIER
RAIN. DECENT CHANCE FOR LOW LEVEL MOISTURE TO ALLOW FOR LIFR CIGS
NEAR 400 FT AND POTENTIALLY LOWER WITH VSBYS NEAR 2 SM FROM ABOUT
10-14Z SATURDAY THEN GRADUALLY INCREASE. WINDS SHOULD STAY WEST AT
MAINLY LESS THAN 10 KTS.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON INITIAL PRECIP AND OVERNIGHT CIGS/VSBYS.
HIGH CONFIDENCE ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  86  66  86 /  60  20  20  40
ATLANTA         65  83  69  84 /  60  20  20  40
BLAIRSVILLE     59  79  62  81 /  60  20  10  30
CARTERSVILLE    62  83  65  87 /  60  20  20  30
COLUMBUS        67  86  70  86 /  60  30  20  40
GAINESVILLE     64  82  66  83 /  60  20  20  30
MACON           67  87  68  88 /  50  40  20  40
ROME            63  83  64  87 /  60  20  20  30
PEACHTREE CITY  63  83  65  84 /  60  30  20  40
VIDALIA         71  88  72  88 /  50  40  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BAKER
LONG TERM....31
AVIATION...BAKER
Hazardous weather outlook, Jun 7, 12:06 PM EDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1206 PM EDT FRI JUN 7 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081615-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1206 PM EDT FRI JUN 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED STRONG STORMS ARE POSSIBLE ACROSS NORTH GEORGIA AND
PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. THE MAIN
THREATS WITH ANY DEVELOPMENT WILL BE PERIODS OF HEAVY RAIN...GUSTY
WINDS...SMALL HAIL...AND FREQUENT LIGHTNING.

DISCUSSION...
AN UPPER LEVEL DISTURBANCE WILL PUSH NORTHEASTWARD ACROSS THE AREA
AND ALLOW FOR WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS THIS
AFTERNOON AND EVENING. INCREASING INSTABILITY WITH DAYTIME HEATING WILL
ALLOW FOR A FEW STRONG STORMS TO DEVELOP. THIS ACTIVITY WILL SHIFT
FROM WEST GEORGIA THIS AFTERNOON NORTHEASTWARD THROUGH THIS
EVENING PROVIDING RAINFALL FOR AREAS THAT HAVE ALREADY RECEIVED
COPIOUS AMOUNTS THE LAST FEW DAYS. THEREFORE...THOSE NEAR RIVERS
AND CREEKS OR AREAS THAT EXPERIENCED FLOODING ISSUES OVER THE LAST
24 HOURS SHOULD STAY ALERT TO CHANGING WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

DISCUSSION...
AFTER A RELATIVELY DRY DAY ON SATURDAY AND ONLY SLIGHT TO LOW
CHANCE OF THUNDERSTORMS POSSIBLE...THE CHANCE WILL INCREASE ONCE
AGAIN ON SUNDAY AND ESPECIALLY ON MONDAY AS A COLD FRONT
APPROACHES THE NORTHERN SECTIONS. JUST SCATTERED THUNDERSTORMS ARE
ANTICIPATED IN THE WAKE OF THE FRONT WITH THURSDAY LOOKING LIKE
THE NEXT BEST CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 7, 3:07 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT FRI JUN 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      5 ENE WRIGHTSVILLE      32.76N 82.65W
06/07/2013                   JOHNSON            GA   EMERGENCY MNGR

            CYPRESS CREEK OVERFLOWED A PORTION OF POWERLINE ROAD WITH
            AROUND ONE FOOT OF WATER.

0400 AM     FLASH FLOOD      2 ENE NEW HOME          32.78N 82.57W
06/07/2013                   JOHNSON            GA   EMERGENCY MNGR

            HURRICANE BRANCH OVERFLOWED A PORTION OF OAKY GROVE
            CHURCH ROAD WITH AROUND ONE FOOT OF WATER.

0400 AM     FLASH FLOOD      6 ESE SPANN             32.64N 82.66W
06/07/2013                   JOHNSON            GA   EMERGENCY MNGR

            A DRAINAGE BRANCH OVERFLOWED A PORTION OF CARTERS ROAD
            NEAR GEORGIA HIGHWAY 15 WITH AROUND ONE FOOT OF WATER.

0500 AM     FLASH FLOOD      5 E WARRENTON           33.41N 82.58W
06/07/2013                   WARREN             GA   EMERGENCY MNGR

            BRIER CREEK OVERFLOWED A PORTION OF EAST WARRENTON ROAD
            WITH UP TO ONE FOOT OF WATER.

&&

KFRANTZ
Special weather statement, Jun 7, 3:21 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT FRI JUN 7 2013

GAZ012-019-020-072000-
321 PM EDT FRI JUN 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BARTOW...FLOYD AND
GORDON COUNTIES UNTIL 400 PM EDT...

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROME...MOVING NORTHEAST AT 25 MPH.

RAINFALL AMOUNTS BETWEEN ONE AND ONE AND A HALF INCHES AN HOUR CAN
BE EXPECTED ACROSS  PORTIONS OF BARTOW...FLOYD AND GORDON COUNTIES.
THE HEAVIEST RAINFALL IS EXPECTED TO FALL ALONG A LINE FROM ROME TO
SHANNON TO PLAINVILLE. DRIVERS SHOULD USE CAUTION AS
INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3451 8496 3431 8483 3418 8526 3433 8536
TIME...MOT...LOC 1919Z 242DEG 24KT 3427 8522
Special weather statement, Jun 7, 3:37 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT FRI JUN 7 2013

GAZ019-020-072000-
337 PM EDT FRI JUN 7 2013

AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LINDALE...MOVING NORTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS BARTOW AND FLOYD COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE LINDALE AND KINGSTON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3437 8497 3417 8485 3413 8514 3421 8519
TIME...MOT...LOC 1937Z 244DEG 10KT 3418 8513
Special weather statement, Jun 7, 3:55 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT FRI JUN 7 2013

GAZ047>049-059-072045-
355 PM EDT FRI JUN 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALTON...NEWTON...
MORGAN AND JASPER COUNTIES UNTIL 445 PM EDT...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MANSFIELD...MOVING NORTHEAST AT 35 MPH.

RAINFALL AMOUNTS BETWEEN ONE TO TWO INCHES CAN BE EXPECTED ACROSS
WALTON...NEWTON...MORGAN AND JASPER COUNTIES...INCLUDING AREAS
AROUND EUDORA...STARRSVILLE...MANSFIELD...FARRAR...NEWBORN...BRICK
STORE...REESE...SOCIAL CIRCLE...RUTLEDGE...HARD LABOR CREEK STATE
PARK...EBENEZER...MADISON...APALACHEE AND BOSTWICK. DRIVERS SHOULD
USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF
WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3340 8374 3353 8389 3383 8354 3380 8349
      3377 8346 3372 8344 3369 8340 3366 8338
TIME...MOT...LOC 1955Z 229DEG 31KT 3350 8375
Special weather statement, Jun 7, 4:02 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT FRI JUN 7 2013

GAZ005-012-013-019>021-072030-
402 PM EDT FRI JUN 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PICKENS...MURRAY...
BARTOW...CHEROKEE...FLOYD AND GORDON COUNTIES UNTIL 430 PM EDT...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM OOSTANAULA TO TAYLORSVILLE...MOVING EAST AT
25 MPH.

RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
PICKENS...MURRAY...BARTOW...CHEROKEE...FLOYD AND GORDON
COUNTIES...INCLUDING AREAS AROUND
TAYLORSVILLE...KINGSTON...ADAIRSVILLE...PLAINVILLE...OOSTANAULA...EUH
ARLEE...CALHOUN...STILESBORO...CASSVILLE...FOLSOM...SONORAVILLE...CAR
TERSVILLE...REDBUD...AUDUBON AND EMERSON. DRIVERS SHOULD USE CAUTION
AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3441 8460 3408 8468 3408 8474 3408 8503
      3409 8504 3430 8502 3450 8507 3467 8470
TIME...MOT...LOC 2002Z 252DEG 20KT 3450 8498 3432 8491
          3409 8497
Special weather statement, Jun 7, 4:27 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT FRI JUN 7 2013

GAZ004-005-072100-
427 PM EDT FRI JUN 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITFIELD AND
MURRAY COUNTIES UNTIL 500 PM EDT...

AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUMAC...MOVING NORTHEAST AT 10 MPH.

RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
WHITFIELD AND MURRAY COUNTIES...INCLUDING AREAS AROUND
ETON...SUMAC...BEAVERDALE...CRANDALL...GREGORY...CISCO...CONASAUGA
LAKE AND TENNGA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3486 8462 3479 8481 3486 8486 3496 8491
      3500 8484 3499 8463
TIME...MOT...LOC 2027Z 241DEG 10KT 3490 8479

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 12:51 AM EDTSpecial Weather StatementFFCEmanuel84 min
Jun 7, 2:01 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Johnson, Warren, Washington119 min
Jun 7, 2:17 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Johnson, Warren, Washington103 min
Jun 7, 3:09 AM EDTFlash Flood WarningFFCJohnson6 hr
Jun 7, 3:17 AM EDTFlash Flood WarningFFCWashington6 hr
Jun 7, 3:57 AM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Taliaferro, Warren2 hr
Jun 7, 4:08 AM EDTFlash Flood WarningFFCGlascock, Jefferson, Warren6 hr
Jun 7, 3:21 PM EDTSpecial Weather StatementFFCFloyd39 min
Jun 7, 3:37 PM EDTSpecial Weather StatementFFCBartow23 min
Jun 7, 3:55 PM EDTSpecial Weather StatementFFCMorgan, Newton50 min
Jun 7, 4:02 PM EDTSpecial Weather StatementFFCBartow, Gordon28 min
Jun 7, 4:27 PM EDTSpecial Weather StatementFFCMurray33 min
Jun 7, 4:42 PM EDTFlash Flood WarningFFCMurray, Whitfield3 hr
Jun 7, 5:20 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett25 min
Jun 7, 5:31 PM EDTSpecial Weather StatementFFCClayton29 min
Jun 7, 5:51 PM EDTSpecial Weather StatementFFCBarrow, Walton24 min
Jun 7, 5:55 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot50 min
Jun 7, 6:35 PM EDTSpecial Weather StatementFFCDodge25 min
Jun 7, 6:49 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens26 min
Jun 7, 6:53 PM EDTSpecial Weather StatementFFCJasper, Putnam37 min
Jun 7, 7:17 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens43 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.